# SDR DALA2025081105978

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N125DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50044
- Aircraft time: 15,051 hours, 6,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FLOOR SILL STRINGER 22 JUST AFT OF L2 DOOR SILL CORRODED ON FASTENER HOLE. BLENDED AND CHECKED LIMITS REF A220 ASRP 53-00-00-00AAA-661A-A. REMOVED .005" OF MATERIAL. NOMINAL THICKNESS IS .080" AND WITHIN LIMITS, REF A220 ASRP 53-00-00-00AAA-661A-A. (LP# 1133845)
